# SDR UALA2011122107045

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 44,404 hours, 5,487 cycles
- Engine: Pwa PW40903
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Leaking
- Location: Water Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER LEAKING OUT OF BELLY DRAIN SECTION 46 AREA.  FOUND WATER SUPPLY LINE LEAKING AT COUPLING.  REPLACED PACKING AND SECURED COUPLING, PRESSURIZED WATER SYS, NO LEAKS.
